Jaume Llibre
AuthID: R-006-DKA
211
TITLE: Global analytic first integrals for the real planar Lotka-Volterra system Full Text
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2007, SOURCE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 48, ISSUE: 3
AUTHORS: Jaume Llibre; Claudia Valls ;
PUBLISHED: 2007, SOURCE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 48, ISSUE: 3
212
TITLE: Formal and analytical integrability of the Bianchi IX system Full Text
AUTHORS: Llibre, J; Valls, C ;
PUBLISHED: 2006, SOURCE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 47, ISSUE: 2
AUTHORS: Llibre, J; Valls, C ;
PUBLISHED: 2006, SOURCE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 47, ISSUE: 2
213
TITLE: Formal and analytic first integrals of the Einstein-Yang-Mills equations Full Text
AUTHORS: Llibre, J; Valls, C ;
PUBLISHED: 2005, SOURCE: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, VOLUME: 38, ISSUE: 37
AUTHORS: Llibre, J; Valls, C ;
PUBLISHED: 2005, SOURCE: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, VOLUME: 38, ISSUE: 37
214
TITLE: Integrability of the Bianchi IX system Full Text
AUTHORS: Llibre, J; Valls, C ;
PUBLISHED: 2005, SOURCE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 46, ISSUE: 7
AUTHORS: Llibre, J; Valls, C ;
PUBLISHED: 2005, SOURCE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 46, ISSUE: 7
215
TITLE: Formal and analytic integrability of the Lorenz system Full Text
AUTHORS: Llibre, M; Valls, C ;
PUBLISHED: 2005, SOURCE: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, VOLUME: 38, ISSUE: 12
AUTHORS: Llibre, M; Valls, C ;
PUBLISHED: 2005, SOURCE: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, VOLUME: 38, ISSUE: 12
216
TITLE: Phase portraits of the two-body problem with Manev potential
AUTHORS: Llibre, J; Teruel, AE; Valls, C ; De La Fuente, A;
PUBLISHED: 2001, SOURCE: Journal of Physics A: Mathematical and General, VOLUME: 34, ISSUE: 9
AUTHORS: Llibre, J; Teruel, AE; Valls, C ; De La Fuente, A;
PUBLISHED: 2001, SOURCE: Journal of Physics A: Mathematical and General, VOLUME: 34, ISSUE: 9
INDEXED IN:
Scopus
CrossRef


217
TITLE: Minimum number of fixed points for maps of the figure eight space Full Text
AUTHORS: Llibre, J; Nunes, A ;
PUBLISHED: 1999, SOURCE: Symposium on Discrete Dynamical Systems in Honor of Wieslaw Szlenk in INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, VOLUME: 9, ISSUE: 9
AUTHORS: Llibre, J; Nunes, A ;
PUBLISHED: 1999, SOURCE: Symposium on Discrete Dynamical Systems in Honor of Wieslaw Szlenk in INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, VOLUME: 9, ISSUE: 9
INDEXED IN:
Scopus
WOS


218
TITLE: MINIMUM NUMBER OF FIXED POINTS FOR MAPS OF THE FIGURE EIGHT SPACE Full Text
AUTHORS: JAUME LLIBRE; ANA NUNES;
PUBLISHED: 1999, SOURCE: International Journal of Bifurcation and Chaos - Int. J. Bifurcation Chaos, VOLUME: 09, ISSUE: 09
AUTHORS: JAUME LLIBRE; ANA NUNES;
PUBLISHED: 1999, SOURCE: International Journal of Bifurcation and Chaos - Int. J. Bifurcation Chaos, VOLUME: 09, ISSUE: 09
INDEXED IN:
CrossRef

219
TITLE: PERIODIC-ORBITS OF TRANSVERSAL MAPS
AUTHORS: CASASAYAS, J; LLIBRE, J; NUNES, A ;
PUBLISHED: 1995, SOURCE: MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, VOLUME: 118
AUTHORS: CASASAYAS, J; LLIBRE, J; NUNES, A ;
PUBLISHED: 1995, SOURCE: MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, VOLUME: 118
INDEXED IN:
WOS

220
TITLE: Periodic orbits of transversal maps
AUTHORS: Casasayas, J; Llibre, J; Nunes, A;
PUBLISHED: 1995, SOURCE: Math. Proc. Camb. Phil. Soc. - Mathematical Proceedings of the Cambridge Philosophical Society, VOLUME: 118, ISSUE: 01
AUTHORS: Casasayas, J; Llibre, J; Nunes, A;
PUBLISHED: 1995, SOURCE: Math. Proc. Camb. Phil. Soc. - Mathematical Proceedings of the Cambridge Philosophical Society, VOLUME: 118, ISSUE: 01
INDEXED IN:
CrossRef
